# SDR UALA2009032700915

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 59,347 hours, 33,031 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3120 · Independent Instruments
- Part: Unknown
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S INSTRUMENTS FAILED INFLIGHT WITH SEVERAL OTHER FAILURES OF SYSTEMS.  AC DIVERTED TO PIT.
